MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION RENEGADE HI-FLO; CATHETER, CONTINUOUS FLUSH

BOSTON SCIENTIFIC CORPORATION RENEGADE HI-FLO; CATHETER, CONTINUOUS FLUSH
Model Number M001182880
Medical Device Problem Codes Difficult to Advance (2920); Material Integrity Problem (2978); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/14/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
E1 - initial reporter facility name: (b)(6).E1 - initial reporter address 1: (b)(6).
 
Event or Problem Description
It was reported that coating issue occurred.Patient was presented with hemoptysis.A 135/10 renegade hi flo was selected for use in a pulmonary aorta.During procedure, difficulty in microcatheter delivery was noted.When removed, it was visually observed that the hydrophilic coating at the tip's front end had noticeably peeled off.When touched, the device felt obviously not smooth.The procedure was completed with another of same device.There were no patient complications as a result of this event.
 
Additional Manufacturer Narrative
E1 - initial reporter facility name: (b)(6) hospital.E1 - initial reporter address 1: (b)(6).Device evaluated by mfr: the renegade hi-flo was returned for analysis.Visual and microscope were performed.It revealed shaft kinks located approximately 121cm and 132cm from the strain relief.Peeling to shaft approximately 123cm from the strain relief.Device to device test performed with a 5french guide catheter failed.The microcatheter jammed at the shaft flake near the distal tip.No other issues were identified with the device.
 
Event or Problem Description

Brand Name
RENEGADE HI-FLO
Common Device Name
CATHETER, CONTINUOUS FLUSH
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
model farm road
cork T12 Y K88
EI   T12 YK88
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key21829591
Report Number2124215-2025-21564
Device Sequence Number17199481
Product Code KRA
UDI-Device Identifier08714729280637
UDI-Public(01)08714729280637(17)270706(10)34380212
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K140329
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM001182880
Device Catalogue NumberM001182880
Device Lot Number0034380212
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/14/2025
Supplement Date Received by Manufacturer05/02/2025
Initial Report FDA Received Date04/11/2025
Supplement Report FDA Received Date05/28/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/06/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age50 YR
Patient SexMale
Patient Weight60 KG